# SDR SWAA2017102017231

- Difficulty date: October 14, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 19,372 hours, 8,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL LOWER VAPOR BARRIER WEB CRACKED AT RBL 25.  REPAIRED WEB IAW SRM.
